# SDR UALA2009072402200

- Difficulty date: July 23, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 38,325 hours, 14,543 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Frame
- Part number: D31865111
- Part serial: 81
- Condition: Cracked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS LEFT OVERWING SLIDE PACK FRAME CRACKED, DURING WALK AROUND AT DEPARTURE.  REPLACED LEFT OVERWING SLIDE ASSY, ALL LOCK PINS REMOVED.
